# SDR CA020507010

- Difficulty date: April 17, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 9,665 hours
- Engine: Lyc T5313B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 205030163095
- Condition: Cracked
- Location: Engine Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL CRACK FOUND ON TOP "T" CAP OF LT VERTICAL MAIN BEAM ASSEMBLY. CRACK WAS OBSERVED WERE "T" CAP TRANSITIONS FROM UNDER THE ENGINE DECK GOING FORWARD THROUGH THE AFT SIDE OF THE MAIN ROTOR PYLON AREA.NEW "T" CAP INSTALLED IAW BELL MEDIUM STRUCTURAL REPAIR MANUAL (BHT-MED-SRM-1), SECTION 4-6, PARA B.3, "REPAIR/REPLACEMENT GUIDELINES".
